# SDR WX0A2021062873748

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 26,887 hours, 16,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 836271
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY ALL FAILED CHECK. / REMOVED AND REPLACED ALL 4 CABIN EMERGENCY LIGHTING BATTERIES IAW AMM 33-51-38. OPS CHECK GOOD AT THIS TIME."
